# SDR QXEA9500103

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11097
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 561408B212
- Condition: Failed
- Location: Cockpit
- Component: Fokker
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDX - ACRID SMELL IN COCKPIT, ON TAXI OUT.  FLIGHT ATTENDANT ALSO COMPLAINED OF ACRID SMELL.  AIRCRAFT RETURNED TO GATE.  REPLACED COCKPIT LIGHT BALLAST.  AIRCRAFT GROUND RUN, NO ACRID SMELL NOTED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
